Doctor insights on:
How Long Is Recommended To Be On Lustral For Post Natal Depression
Lustral/Zoloft: The generic name of this med is sertraline - a more familiar name this side of the "pond" is zoloft. The answer to your question is, it depends! is there a history of pre-natal depression? Were you ever suicidal? Is the current dose working? How long have prior depressions lasted? All of these are critical questions to answer. Most important, current and continued wellness for you is key! ...Read moreSee 1 more doctor answer
Include being down or sad most of the time, loss of interest/pleasure in usual activities, unintended increase or decrease in appetite/weight, sleeping more or less than usual, being agitated or lethargic, feeling worthless or inappropriately guilty or self critical, having difficulty concentrating or making decisions, & thinking of death & dying. Suicidal ...Read more
On 10th Day on Lustral & Lexoranil for Anxiety & Depression, How can I help the medicine to work, Is forcing myself to hangout with friends is better?
Yes - interact.: Don't isolate. Spend time w people. Use your support system. Get out. Don’t stagnate at home. Work to get 8 hours or > of sleep per night & eat healthfully. Daily aerobic exercise is a big +. Recommend the “Feeling Good Book' by Dr. David Burns. Don't just read it - DO IT! ...Read more
Hi i'm on 100mg lustral a day i've read vitiman b3 is also good for depression is it safe to take together can it help with ED as well?
B3 can help.: Lustral which is marketed as zoloft in the U.S. Is safe to take w/ vitamin b3 or niacin. B3 is used for carbohydrate, protein ; fat metabolism in your body and helps decrease physical ; emotional fatigue. It can also lower LDL and raise HDL levels. B3 can cause liver damage in high doses. It helped men w/ ed but at doses higher than 500 mg/day. The recommended max rda in the U.S. Is 35 mg/day. ...Read moreSee 1 more doctor answer
After 16 days on Lustral 50 for Anxiety & Depression Psycaterist raised from 1 to 1.5 Pill when I told him that depression is greater,Is this Correct?
Lustral/ sertraline: From the number of questions you have asked - it makes me wonder if you don't trust your psychiatrist. I don't see a problem with increasing sertraline from 50 to 75 mg per day. However, you have been second guessing each recommendation by your psychiatrist. Would discuss your concerns directly with your psychiatrist. ...Read more
I'm on Lustral 50 and Lexotanil 1.5 for Depression from 12 Days, What food or herbs to boost mood to help me and that doesn't interact with Medicine?
Food as medicine: Great question! Food IS medicine. I recommend eating a balanced diet that is rich in phytonutrients (green leafy vegetables and other brightly colored vegetables). Green tea in the morning will help provide a calm energy. Eating complex carbohydrates such as a sweet potato in the evening can help boost serotonin levels, which can potentially help one sleep better at night. ...Read more
On My 10 th day on Lustral 50 and Lexotanil 1.5 for Anxiety & Depression, Can I Live my Life Again enjoing every moment, I Love Life and I want Enjoy?
Psycatery Told me to raise from 1 to 1.5 Pill on Lustral 50, As I was suffering from Anxiety &Depression And now Depression is greater,isthis Correct?
Ask doc.: Call your doc and tell him you are worse. It may be that you need some time for it to work, how long you should wait is up to you and your doc to sort out. Call in the morning to see what your next best step is. ...Read more
Health Anxiety,On 7th Day Lustral 50 after a quit & get rebound, the first days I's feeling depression now I feel anxious, is this normal? I'm with dr
Yes: Hey Salam khaled it is normal , this kind of medication take 2-3 weeks to feel the real effect so be patient and stick with your doctor advises.you are young and healthy be strong and you can fight this every one of us go through tough time that not a weakness it is a strength it will leave us stronger. Bilsalamah inshallah ...Read more
On my 24th day on Lustral 50 for Anxiety & Depression. I am supposed to take it in the morning at 10-11 am. Today I'm stuck & can't take it before 5pm?
Don't worry.: Try to avoid this in general by carrying a pill box perhaps, but don't worry. It's very unlikely that you'll have a problem from the wait. The greater concern may be from the next dose coming in the shorter time but just pay attention to how you feel and know that it may be from a bit too much in your system if you feel a bit off. Mostly, don't worry. Just do your best in the future. ...Read more
- Talk to a doctor live online for free
- How long will it take for me to be back to normal after my colostomy is reversed?
- How long does it take for an ankle sprain to be walked on?
- How long to you have to be on medicine for a urinary tract infection go away?
- Ask a doctor a question free online
- How long does it take for cuts on the face to heal?
- How long does it take for syphilis to be detectable in a blood test?
- Is it normal for me to be wet all the time on my vaginal area it drives me crazy?
- How long does it take for breasts to swell when on birth control pills?
- Talk to a psychiatrist online for free